Intestinal angioedema from angiotensin converting enzyme inhibitor

Kidney Int. 2019 Sep;96(3):798. doi: 10.1016/j.kint.2019.02.031.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Abdominal Pain / etiology*
  • Adult
  • Angioedema / chemically induced*
  • Angioedema / complications
  • Angioedema / diagnosis
  • Angiotensin-Converting Enzyme Inhibitors / adverse effects*
  • Enalapril / adverse effects*
  • Female
  • Glomerulosclerosis, Focal Segmental / complications
  • Glomerulosclerosis, Focal Segmental / drug therapy
  • Humans
  • Hypertension / drug therapy
  • Hypertension / etiology
  • Jejunal Diseases / chemically induced*
  • Jejunal Diseases / complications
  • Jejunal Diseases / diagnosis
  • Jejunum / blood supply
  • Jejunum / diagnostic imaging
  • Tomography, X-Ray Computed

Substances

  • Angiotensin-Converting Enzyme Inhibitors
  • Enalapril